# SDR F3LA200200141

- Difficulty date: April 30, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 27,716 hours, 14,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED LT FUSELAGE BETWEEN STRINGERS 17L AND 18L, STA 947.5, DENTED.  REPAIRED PER EA 53-737-168.
